# SDR IPXA2022092086458

- Difficulty date: August 30, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 36,461 hours, 25,178 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140N1530
- Condition: Corroded
- Location: Bs 1460 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1,  STR 28R HAS CORROSION ON THE BOTTOM SURFACE OF STRINGER APPROX. 6 INCHES LONG. LOCATED AT THE FACTORY SPLICE FWD OF STA 1460.ACCOMPLISHED REPAIR PER SRM 53-00-03-2R-1 DETAIL IV AND RCD 284546.
